# SDR UPS05544416

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 154050011
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - EXCESSIVE RUDDER TRIM REQ FOR LEVEL FLIGHT.  T/S IN PROGRESS.  FOUND BOTH YAW DAMPNERS LEAKING.  ORDERED TWO EACH AND TUBE AND LINK ASSY P/N 251N3058-8.  AWAITING PARTS.
